# SDR AALA202203251109

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737*
- Aircraft serial: 30858
- Aircraft time: 58,983 hours, 24,893 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT SLAT #4 FAILED TO EXTEND. LE FLAPS TRANSIT LIGHT ILLUMINATED. FLAPS - TRAILING EDGE - WERE NORMAL FOLLOWING LE FLAPS TRANSIT LIGHT PROCEDURE AND WHEN A/C CONFIGURED FOR FLAPS 15 LANDING. CONDITION CORRECTED IT SELF. CREW RECONFIGURED TO FLAPS 30 LANDING. AFTER LANDING NO LE DEVICES RETRACTED WHEN FLAPS RAISED.LE FLAP TRANSIT LIGHT IS ILLUMINATED AGAIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
